×

zbMATH — the first resource for mathematics

Norm inequalities related to \(p\)-Schatten class. (English) Zbl 1341.47011
Summary: In this paper, we obtain some refinements of the known operator inequalities for the \(p\)-Schatten class. In addition, we obtain an approach to the inequalities conjectured by K. M. R. Audenaert and F. Kittaneh [“Problems and conjectures in matrix and operator inequalities”, Preprint, arXiv:1201.5232v3] for the \(p\)-Schatten class.

MSC:
47A30 Norms (inequalities, more than one norm, etc.) of linear operators
46C15 Characterizations of Hilbert spaces
47B10 Linear operators belonging to operator ideals (nuclear, \(p\)-summing, in the Schatten-von Neumann classes, etc.)
47B15 Hermitian and normal operators (spectral measures, functional calculus, etc.)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Audenaert, K. M.R.; Kittaneh, F., Problems and conjectures in matrix and operator inequalities · Zbl 1381.15008
[2] Bhatia, R.; Kittaneh, F., Cartesian decompositions and Schatten norms, Linear Algebra Appl., 318, 1-3, 109-116, (2000) · Zbl 0981.47008
[3] Bhatia, R.; Kittaneh, F., Clarkson inequalities with several operators, Bull. Lond. Math. Soc., 36, 6, 820-832, (2004) · Zbl 1071.47011
[4] Conde, C., Clarkson-McCarthy interpolated inequalities in Finsler norms, JIPAM. J. Inequal. Pure Appl. Math., 10, 1, (2009), article 4, 10 pp · Zbl 1173.46010
[5] Gohberg, I.; Krein, M., Introduction to the theory of linear nonselfadjoint operators, vol. 18, (1969), American Mathematical Society Providence, RI · Zbl 0181.13504
[6] Hirzallah, O.; Kittaneh, F., Non-commutative clarkson inequalities for n-tuples of operators, Integral Equations Operator Theory, 60, 3, 369-379, (2008) · Zbl 1155.47013
[7] Hirzallah, O.; Kittaneh, F.; Moslehian, M. S., Schatten p-norm inequalities related to a characterization of inner product spaces, Math. Inequal. Appl., 13, 2, 235-241, (2010) · Zbl 1201.47013
[8] Kissin, E., On clarkson-McCarthy inequalities for n-tuples of operators, Proc. Amer. Math. Soc., 135, 8, 2483-2495, (2007) · Zbl 1140.47005
[9] Lorch, E., On certain implications which characterize Hilbert space, Ann. of Math. (2), 49, 523-532, (1948) · Zbl 0031.21901
[10] Moslehian, M. S., An operator extension of the parallelogram law and related norm inequalities, Math. Inequal. Appl., 14, 3, 717-725, (2011) · Zbl 1233.47013
[11] Moslehian, M. S.; Tominaga, M.; Saito, K.-S., Schatten p-norm inequalities related to an extended operator parallelogram law, Linear Algebra Appl., 435, 4, 823-829, (2011) · Zbl 1218.47032
[12] Jordan, P.; von Neumann, J., On inner products in linear metric spaces, Ann. of Math. (2), 36, 3, 719-723, (1935) · JFM 61.0435.05
[13] Mc Carthy, C., \(c_p\), Israel J. Math., 5, 249-271, (1967)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.